# SDR DHLA2008745691

- Difficulty date: November 15, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION SUPPORT BEAM OTBD ATTACH LUG BORE AND ATTACH FITTING BORE CORRODED AND SCRATCHED.  REPAIRED RT MLG BEAM OTBD LUG BORE AND ATTACH FITTING (REAR SPAR) BORE IAW COOPESA EO COO-2-57-376-08 DATED 10/23/08 AND BOEING MESSAGE 1-986112769-7 DATED 10/22/08.  REF FAA FORM 8100-9 DATED 10/27/08 AND ASTAR EVA B257-00058 FOR REPAIR APPROVAL.  DOCUMENTED ON COOPESA N/R 1-539.
